# SDR P5CA9600965

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Empenage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SKIN CRACKS BETWEEN RIVETS ON LEFT SIDE OF TAILCONE EXTERIOR ABOVE APU EXHAUST DUCT.  REMOVED AND REPLACED SKIN SECTION PER BOEING SRM 51-10-01 AND 51-30-02.
